# SDR VNAA202412240046

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: SH670333892
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183765 DISCREPANCY: FORWARD CARGO TIE DOWN BRACKET BETWEEN F.S. 581.00 AND F.S. 597.00 IS CORRODED AT STRINGER 26L. CORRECTIVE ACTION: REMOVED AND REPLACED CARGO TIE DOWN BRACKET I.A.W. CRJ700 SRM 51-42-06-001-001-A01, 51-45-00-001-001-A01, 51-42-10-001-001-A01 AND 51-42-21-001-001-A01.         SH670-33389-2
